All Journal Entries Journals
Previous | Next

my boob jiggles from palpitations

Mar 06, 2009 - 1 comments

sometimes i will have a fit of heart beats, i guess, but fast . like six really quick, and then a short breath, scares me.   just started adderall for add, about 25 yrs too late, ha ha..... and take paxil 40 mg daily, klonopin for anxiety , and where does it end!!!! copuld the adderall make my anxiety worse..... and i like to self med with mary jn.    i feel like a carzy person on alll the pills, is it possible to just stay on adderalll. and it could help with alll the other sypmtoms sfter a while, only week one on th e speed

Comments
Post a Comment
Avatar universal
by C2ViVid, Mar 06, 2009
Please see a cardiologist! Unless a specialist is prescribing this concoction for you, they could be putting you in danger.
I underwent heart surgery at the ripe old age of 30 to repair SVT. My entire life I had palpitations the "made my boobs jiggle"! and it is scary. They usually only last for 5-30 seconds and I was misdiagnosed. As I aged and began "partying" nightly for a decade it worsened. They would last for 30 minutes, I would become faint, blood pressure drop and the ER had to "kill" me to get my heart back in rhythm. Scary stuff.
You could have always has an undetectable heart murmur and it is now being aggravated. Don't panic, but take it seriously. As simple hours visit to the cardio is worth it.
Good luck to you!

Post a Comment